# SDR WTAA950280

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- Engine: Garrtt TPE33110U
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Contl Unit
- Part number: 8070306
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SMF - RIGHT ENGINE TORQUE LIMITED AT 65 PERCENT TO 70 PERCENT DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE FUEL CONTROL UNIT.  RIGHT ENGINE OPERATIONAL CHECK NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
